Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 6, 2014Spalding County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 6, 2014, 7:21 PM EDT for Spalding County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2014, 7:21 PM EDT (23:21 UTC)
Expired
Sep 6, 2014, 7:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Spalding County, GA

The radar

The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WWUS82 KFFC 062321
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT SAT SEP 6 2014

GAZ056-068-062345-
721 PM EDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SPALDING AND PIKE
COUNTIES UNTIL 745 PM EDT...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZETELLA...MOVING NORTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SPALDING AND PIKE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROVER AND ZETELLA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3324 8444 3329 8435 3322 8430 3319 8438
TIME...MOT...LOC 2321Z 141DEG 10KT 3323 8437

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 6, 2:56 PM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, Sep 6, 2:56 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT SAT SEP 6 2014

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
EXPECT SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE THIS
AFTERNOON...AS TROPICAL AIRMASS REMAINS IN PLACE.

SHORT TERM MODELS IN PRETTY GOOD AGREEMENT WITH OVERALL WEATHER
PATTERN...WITH A FEW DISCREPANCIES NOTED IN TRACK OF THE WEAK UPPER
LEVEL DISTURBANCE AS IT TRACKS ACROSS NORTH FLORIDA OVERNIGHT.  NAM
IS FURTHER NORTH THAN GFS/ECMWF AND THUS WETTER ACROSS CENTRAL
GEORGIA.  MODELS ARE IN BETTER AGREEMENT ON SUNDAY AS THE
DISTURBANCE SLOWLY TRACKS JUST OFF THE SOUTH CAROLINA COAST.  MODELS
ARE IN AGREEMENT BRINGING A WEAK UPPER LEVEL WAVE ACROSS NORTH
GEORGIA BY 06Z TONIGHT...ENHANCING CONVECTION ACROSS NORTH
GEORGIA....THIS IS IN LINE WITH CURRENT RADAR WHICH SHOWS BEST
COVERAGE OVER FAR NORTH AND SOUTH PORTIONS OF FORECAST AREA.  AT THE
SURFACE A WEAK BOUNDARY WILL REMAIN DRAPED ACROSS PORTIONS OF THE
FORECAST AREA THROUGH TOMORROW...WITH ABUNDANT TROPICAL MOISTURE TO
TAP INTO...PRECIPITABLE WATER VALUES WILL REMAIN BETWEEN 1.5 TO 2
INCHES.  THE FOCUS PROVIDED BY THE SURFACE BOUNDARY AND UPPER LEVEL
DISTURBANCES WILL CONTINUE MAINLY DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS ACROSS THE AREA...WITH CHANCE POPS LINGERING OVER
CENTRAL GEORGIA THIS EVENING AS SURFACE BOUNDARY SLOWLY SAGS
SOUTHWARD AND ONCE AGAIN ON SUNDAY AFTERNOON. LOCALIZED HEAVY
RAINFALL COULD PRODUCE FLASH FLOODING WITH ANY TRAINING OF
CELLS...AND THERE WILL BE ENOUGH INSTABILITY...MODELS CONTINUE
SHOWING SBCAPES IN THE 1500-2000 J/KG RANGE THIS EVENING AND AGAIN
SUNDAY AFTERNOON...THAT ISOLATED STRONG TO SEVERE STORMS CANNOT BE
RULED OUT WITH HEAVY DOWNPOURS...FREQUENT LIGHTNING AND DAMAGING
WINDS THE MAIN THREATS.

GUIDANCE TEMPERATURES CONTINUE WARMER THAN NORMAL AND ARE PERFORMING
WELL...HAVE GONE WITH A BLEND OF MAV/MET FOR TEMPERATURES.

ATWELL

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO CHANGES TO PREVIOUS FORECAST. SEE PREVIOUS LONG TERM DISCUSSION...

17

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
REMAINS OF WEAK FRONTAL BOUNDARY OVER CENTRAL GA AND LOW PRESSURE
VICINITY OF THE GA/SC COAST. MODELS WANT TO MOVE THIS LOW SLOWLY
TO THE NORTHEAST. SOMEWHAT DRIER AIR PUSHES INTO THE NORTHWEST
CORNER OF THE STATE. HAVE LOWEST POPS NORTHWEST AND LIKELY ACROSS
EAST CENTRAL INTO THE START OF THE WEEK. AFTER THAT...A BASICALLY
ZONAL FLOW PERSISTS UNTIL THE END OF THE PERIOD. MODELS BRING A
FRONT INTO NORTH GA ON FRIDAY. GFS AND ECMWF DIFFER ON WHEN THE
FRONT WILL MOVE SOUTHWARD INTO THE FORECAST AREA...BUT THIS LOOKS
TO BE BEYOND THIS FORECAST PERIOD. HAVE KEPT A CHANCE OR SLIGHT
CHANCE POPS IN THROUGH FRIDAY.

41

&&

.AVIATION...
18Z UPDATE...
CONVECTION WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
THROUGH THIS EVENING...AIDED BY DAYTIME HEATING. CIGS WILL BE VFR.
DEPENDING UPON WHERE RAINFALL FALLS COULD SEE SOME PATCHY FOG AND
IFR/MVFR VISIBILITIES...CONFIDENCE IN IT DEVELOPING AT ANY TAF
SITE IS TOO LOW TO INCLUDE AT THIS TIME. BEST TIMING FOR
CONVECTION WILL BE 18-00Z THIS AFTERNOON. WINDS ARE LIGHT OUT OF
THE NORTHEAST TO EAST...BUT 5KTS OR LESS. EXPECT ATL COULD SEE NNW
FOR A PERIOD THIS AFTERNOON BEFORE SHIFTING NE THIS EVENING.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE IN WIND DIRECTION AND VISIBILITIES.
MEDIUM TO HIGH CONFIDENCE IN WIND SPEEDS...CIGS...CONVECTION TIMING.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  90  68  85 /  30  50  30  40
ATLANTA         72  87  70  85 /  30  40  30  30
BLAIRSVILLE     64  81  64  82 /  30  50  30  30
CARTERSVILLE    68  87  69  85 /  30  50  30  20
COLUMBUS        72  93  72  89 /  30  40  40  40
GAINESVILLE     69  87  68  84 /  30  50  30  30
MACON           70  93  71  88 /  30  50  40  40
ROME            69  88  68  87 /  30  50  20  20
PEACHTREE CITY  68  89  69  87 /  30  40  30  30
VIDALIA         72  91  72  89 /  50  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....17
AVIATION...ATWELL
Hazardous weather outlook, Sep 6, 5:38 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT SAT SEP 6 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
538 PM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT.

LOCALIZED FLASH FLOODING WITH SLOW MOVING OR TRAINING
STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE. ISOLATED
STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS
AFTERNOON INTO EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

LOW PRESSURE MOVING NORTHEAST OFF THE SOUTH CAROLINA COAST MAY
SUPPORT MORE NUMEROUS STORMS OVER PORTIONS OF EAST CENTRAL GEORGIA
ON SUNDAY. OTHERWISE...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE PERIOD...MAINLY IN THE AFTERNOON AND EVENING.
SOME OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND LOCALLY
HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 6, 6:21 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT SAT SEP 6 2014

GAZ067-062245-
621 PM EDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER COUNTY
UNTIL 645 PM EDT...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALVATON TO HARRIS CITY...MOVING EAST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MERIWETHER COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE HARRIS CITY...ALVATON...GAY...RALEIGH...
IMLAC AND WOODBURY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3319 8460 3318 8451 3313 8451 3312 8452
      3311 8452 3310 8453 3308 8452 3308 8453
      3305 8452 3304 8454 3300 8453 3286 8458
      3294 8475
TIME...MOT...LOC 2221Z 292DEG 5KT 3315 8458 3300 8465
Special weather statement, Sep 6, 6:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT SAT SEP 6 2014

GAZ054-062315-
638 PM EDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FAYETTE
COUNTY UNTIL 715 PM EDT...

AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENWOOD...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FAYETTE COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE KENWOOD AND FAYETTEVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING OR HEAVY RAIN.

&&

LAT...LON 3354 8450 3355 8450 3355 8446 3345 8440
      3344 8452
TIME...MOT...LOC 2238Z 354DEG 8KT 3351 8447
Special weather statement, Sep 6, 6:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT SAT SEP 6 2014

GAZ090-062315-
645 PM EDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTAHOOCHEE
COUNTY UNTIL 715 PM EDT...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EELBECK/WEST FORT BENNING...MOVING SOUTHEAST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTAHOOCHEE COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE EELBECK/WEST FORT BENNING. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING OR HEAVY RAIN.

&&

LAT...LON 3241 8482 3242 8481 3241 8479 3243 8478
      3242 8477 3244 8476 3245 8474 3239 8466
      3234 8479
TIME...MOT...LOC 2245Z 330DEG 4KT 3241 8476
Special weather statement, Sep 6, 6:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT SAT SEP 6 2014

GAZ025-062315-
647 PM EDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JACKSON COUNTY
UNTIL 715 PM EDT...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER APPLE VALLEY...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JACKSON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE APPLE VALLEY AND NICHOLSON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3407 8339 3408 8358 3419 8352 3418 8343
TIME...MOT...LOC 2248Z 007DEG 8KT 3415 8348
Special weather statement, Sep 6, 7:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT SAT SEP 6 2014

GAZ067-062330-
702 PM EDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER COUNTY
UNTIL 730 PM EDT...

AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALVATON...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MERIWETHER COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ALVATON...WOOSTER AND GAY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3320 8459 3320 8454 3308 8452 3308 8453
      3305 8452 3304 8454 3309 8472
TIME...MOT...LOC 2303Z 016DEG 8KT 3316 8459
Special weather statement, Sep 6, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT SAT SEP 6 2014

GAZ056-068-062345-
721 PM EDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SPALDING AND PIKE
COUNTIES UNTIL 745 PM EDT...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZETELLA...MOVING NORTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SPALDING AND PIKE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROVER AND ZETELLA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3324 8444 3329 8435 3322 8430 3319 8438
TIME...MOT...LOC 2321Z 141DEG 10KT 3323 8437

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 12:33 PM EDTSpecial Weather StatementFFCLumpkin42 min
Sep 6, 1:49 PM EDTSpecial Weather StatementFFCFannin41 min
Sep 6, 2:55 PM EDTSpecial Weather StatementFFCUnion35 min
Sep 6, 4:13 PM EDTSpecial Weather StatementFFCHarris32 min
Sep 6, 4:45 PM EDTSpecial Weather StatementFFCHarris30 min
Sep 6, 5:14 PM EDTSpecial Weather StatementFFCStewart31 min
Sep 6, 5:25 PM EDTSpecial Weather StatementFFCMeriwether35 min
Sep 6, 6:21 PM EDTSpecial Weather StatementFFCMeriwether24 min
Sep 6, 6:38 PM EDTSpecial Weather StatementFFCClayton37 min
Sep 6, 6:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Sep 6, 6:47 PM EDTSpecial Weather StatementFFCJackson28 min
Sep 6, 7:02 PM EDTSpecial Weather StatementFFCMeriwether28 min
Sep 6, 7:42 PM EDTSpecial Weather StatementFFCPike33 min
Sep 6, 7:44 PM EDTSpecial Weather StatementFFCMadison31 min
Sep 6, 7:59 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Spalding30 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.